# SDR ASAA9580065

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48080
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: P4010014110
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SHOP INSPECTION OF R1 DOOR EMERGENCY EVACUATION SLIDE (REMOVED DUE TO APPROACHING TIME LIMIT) THE EMERGENCY LIGHTS WERE FOUND INOPERATIVE WHEN SLIDE WAS DEPLOYED.  REPLACED THE BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
